RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 393, Pages 224–233 (Mi znsl4626)  

This article is cited in 2 scientific papers (total in 2 papers)

Tilted nonparaxial beams and packets for the wave equation with two spatial variables

A. B. Plachenov

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University), Moscow

Abstract: A class of relatively nondistorted solutions of the wave equation in two-dimension space is constructed. This class includes nonharmonic in time tilted beam-like and packetlike solutions with Gaussian-type localization.

Key words and phrases: wave equation, exact solutions, localizad waves, Bateman solutions, tilted beams.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:4, 638–643

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 18.10.2011

Citation: A. B. Plachenov, “Tilted nonparaxial beams and packets for the wave equation with two spatial variables”, Mathematical problems in the theory of wave propagation. Part 41, Zap. Nauchn. Sem. POMI, 393, POMI, St. Petersburg, 2011, 224–233; J. Math. Sci. (N. Y.), 185:4 (2012), 638–643

Citation in format AMSBIB
\Bibitem{Pla11}
\by A.~B.~Plachenov
\paper Tilted nonparaxial beams and packets for the wave equation with two spatial variables
\inbook Mathematical problems in the theory of wave propagation. Part~41
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 393
\pages 224--233
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870215}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 185
\issue 4
\pages 638--643
\crossref{https://doi.org/10.1007/s10958-012-0948-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866529664}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4626
  • http://mi.mathnet.ru/eng/znsl/v393/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kiselev, A. B. Plachenov, “Exact solutions of the $m$-dimensional wave equation from paraxial ones. Further generalization of the Bateman solution”, J. Math. Sci. (N. Y.), 185:4 (2012), 605–610  mathnet  crossref  mathscinet
    2. Plachenov A.B. So I.A. Kiselev A.P., “Paraxial Gaussian Modes With Simple Astigmatic Phases and Nonpolynomial Amplitudes”, Proceedings of the International Conference Days on Diffraction (Dd) 2017, ed. Motygin O. Kiselev A. Goray L. Suslina T. Kazakov A. Kirpichnikova A., IEEE, 2017, 264–269  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:114
    Full text:34
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019